Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 25, 2019, 9:45 PM CDT for 6 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2019, 9:45 PM CDT (02:45 UTC)
- Expired
- May 26, 2019, 1:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Geary County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 30 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2249 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.1
The text
As transmitted.
233
WGUS53 KTOP 260245
FFWTOP
KSC061-127-149-161-177-197-260645-
/O.NEW.KTOP.FF.W.0020.190526T0245Z-190526T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
945 PM CDT Sat May 25 2019
The National Weather Service in Topeka has issued a
* Flash Flood Warning for...
Geary County in east central Kansas...
Southern Riley County in northeastern Kansas...
Northwestern Morris County in east central Kansas...
Northwestern Shawnee County in east central Kansas...
Wabaunsee County in east central Kansas...
Southeastern Pottawatomie County in northeastern Kansas...
* Until 145 AM CDT.
* At 944 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two inches of rain have already fallen with another one to two
inches expected over the next couple hours. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Manhattan, Junction City, Wamego, Rossville, Alma, St. Marys,
Ogden, Grandview Plaza, St. George, Maple Hill, Milford, Alta
Vista, Dwight, McFarland, Paxico, Belvue, Willard, Milford Lake and
Volland.
This includes Interstate 70 between mile markers 291 and 344.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3883 9630 3882 9689 3887 9689 3887 9693
3921 9696 3922 9573
$$
BD2 follow-up statements
769
WGUS73 KTOP 260451
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
1151 PM CDT Sat May 25 2019
KSC061-127-149-161-177-197-260645-
/O.CON.KTOP.FF.W.0020.000000T0000Z-190526T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Geary-Riley-Morris-Shawnee-Wabaunsee-Pottawatomie-
1151 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
GEARY...SOUTHERN RILEY...NORTHWESTERN MORRIS...NORTHWESTERN
SHAWNEE...WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...
At 1147 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area. Up to two
inches of rain have already fallen. Flash flood conditions are
occurring. A county official has reported several areas along
highway K-18 are flooded with 8 inches of rushing water over
portions of the road.
Some locations that will experience flooding include...
Manhattan, Junction City, Wamego, Rossville, Alma, St. Marys, Ogden,
Grandview Plaza, St. George, Maple Hill, Milford, Alta Vista, Dwight,
McFarland, Paxico, Belvue, Willard, Milford Lake and Volland.
This includes Interstate 70 between mile markers 291 and 344.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3883 9630 3882 9689 3887 9689 3887 9693
3921 9696 3922 9573
$$
BD202
WGUS73 KTOP 260646
FFSTOP
Flash Flood Statement
National Weather Service Topeka KS
146 AM CDT Sun May 26 2019
KSC061-127-149-161-177-197-260655-
/O.EXP.KTOP.FF.W.0020.000000T0000Z-190526T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Geary-Riley-Morris-Shawnee-Wabaunsee-Pottawatomie-
146 AM CDT Sun May 26 2019
...THE FLASH FLOOD WARNING FOR GEARY...SOUTHERN RILEY...NORTHWESTERN
MORRIS...NORTHWESTERN SHAWNEE...WABAUNSEE AND SOUTHEASTERN
POTTAWATOMIE COUNTIES HAS EXPIRED...
The heavy rain has ended. This Flash Flood Warning has been replaced
by an areal flood warning.
.
LAT...LON 3883 9630 3882 9689 3887 9689 3887 9693
3921 9696 3922 9573
$$
BDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:40 PM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, May 25, 3:40 PM CDT, 6 hours 5 minutes before
Area Forecast Discussion National Weather Service Topeka KS 340 PM CDT Sat May 25 2019 .SHORT TERM...(This evening through Sunday) Issued at 339 PM CDT Sat May 25 2019 The region remains under southwesterly flow aloft as the broad mid- level trough stays anchored across the western CONUS. At the surface, an area of low pressure was centered over southeastern NM, with a front extending northeastward into the TX/OK panhandles, southwest to northwest KS, and further into NE. The NNE orientation to this boundary during the morning was becoming slightly more NE- oriented by this afternoon, shifting the boundary a bit closer toward north central KS. With this boundary placement, the CWA will remain predominantly in the warm-sector today with southwesterly surface winds aiding decent warm, moist-air advection through the day. Satellite imagery showed a swath of low clouds streaming ahead of the front with the southwesterly flow, so this cloud cover was in place across much of the CWA. The warm, moist-air advection was helping to boost afternoon high temperatures into the mid/upper 70s and even into the low 80s (from northwest to southeast across the CWA), with dewpoints rising into the upper 60s to low 70s. Decent destabilization is expected to occur through the day with these conditions in place, with 2500-3500 J/kg of MUCAPE and around 40kts of 0-6km shear. These conditions certainly would support the development of strong to severe thunderstorms, however, short-range models suggest we really don't have a lifting mechanism in place to spark much in the way of storms. The front may sag a bit further south toward the KS/NE border this afternoon as a mid-level trough tracking over the Northern Plains helps to shift it. If so, then possibly some isolated storms may be able to develop near that boundary (possibly over far northeast KS). Short-range models show some isolated showers may try to percolate this afternoon, but it may be difficult for there to be enough upscale development for storms. Otherwise, the best chance for strong to severe thunderstorm development will be over southwest KS into the OK/TX panhandles as a complex of storms looks to develop along the dryline by mid/late afternoon and progress eastward into central KS by early evening. As this complex of storms tracks eastward across the CWA this evening into the overnight hours, damaging winds, large hail, and heavy rainfall will be the primary hazards, but cannot rule out the potential for a few isolated tornadoes. A Flash Flood Watch remains in effect through 7 AM Sunday as a result of this heavy rain potential as widespread 1-2" of rain will be likely with locally higher amounts upwards of around 3" possible. Uncertainty starts increasing into Sunday morning as short-range model runs have started to trend toward having scattered showers and storms back-build behind the main cluster of storms overnight as the warm front sags southward into the CWA. As a result, a line of scattered showers/storms could set up generally along and south of this front stretched across far northern KS. If this trend continues to increase, then anticipate the need to increase QPF amounts through the day. Also, if this ongoing activity occurs through the day, it certainly could have an impact on the thunderstorm activity for Sunday night as the environment recovery time may be much more limited. As for temperatures, have highs into the upper 70s/low 80s, however if scattered showers/storms persist through a good portion of the day, then these forecast highs may be too warm. .LONG TERM...(Sunday night through Saturday) Issued at 339 PM CDT Sat May 25 2019 Depending upon how well the environment is able to recover from any scattered showers/storms during the day Sunday, there is the potential for a complex of storms to develop over northwest KS/southwest NE near the triple point and progress further east to track across portions of north central to northeast KS late Sunday evening through the overnight hours. If this complex of storms is able to survive as it advances into the forecast area, then conditions would be favorable for some strong to severe thunderstorms. The primary hazards would be large hail, damaging winds, and heavy rainfall, and cannot rule out the possibility of an isolated tornado. By Monday the mid-level ridge over the southeastern U.S. looks to build a little further north, which will help to shift the surface warm front further north into NE. As a result, after any early morning precipitation ends, much of the CWA looks to be mostly dry through the day, with some chances for storms possible Monday night just along the KS/NE border as the front potentially sags a bit further south. However, there are notable model discrepancies with regards to whether or not this warm front will shift far enough south to bring storm chances to far northern KS or if this activity will end up staying further north. The next major concern for strong to severe thunderstorms will be Tuesday as the mid-level trough over the western U.S. finally progresses eastward and helps to push the surface low and associated cold front eastward across the CWA. While there is still some uncertainty with where exactly the front will be over the area during the day, the best potential for thunderstorm development looks to be across the eastern half of the CWA as storms develop ahead of the front and progress into MO. Conditions look to be favorable for strong to severe thunderstorms with all severe hazards possible: large hail, damaging winds, heavy rain, and possibly a few tornadoes. Once this front shifts east of the area Tuesday night, a brief period of much-welcomed dry weather is expected Wednesday into Thursday. However, this dry weather may be short-lived as models show some embedded waves developing within the mid-level flow with a warm front possibly extending into the CWA to support scattered showers and storms Friday into Saturday. However, there is still a great deal of uncertainty in the atmospheric pattern at this point in the forecast period. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1239 PM CDT Sat May 25 2019 For the 18z TAFs, borderline VFR/MVFR cigs are expected this afternoon with the scattered cloud cover. While some isolated to scattered showers and storms may be possible by mid/late afternoon, the better chance for thunderstorms will be this evening. Storms near the TAF sites could be strong to severe with hail and strong winds possible. This batch of storms will exit to the east overnight, but additional isolated showers/storms may be possible Sunday morning. Confidence in the coverage of any AM Sun. precip is low, so just have VCTS mentioned at this time. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ008>012-020>024- 026-034>040-054>056-058-059. && SHORT TERM...Hennecke LONG TERM...Hennecke AVIATION...Hennecke
Hazardous weather outlook, May 25, 3:54 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 354 PM CDT Sat May 25 2019 KSZ008>012-020>024-026-034>040-054>056-058-059-262100- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 354 PM CDT Sat May 25 2019 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. A few isolated strong to severe thunderstorms may be possible late this afternoon, with better chances for strong to severe thunderstorms expected this evening and overnight. The primary hazards with any severe thunderstorms will be large hail, damaging wind gusts and heavy rainfall. However, cannot rule out the potential for a few isolated tornadoes. The Flash Flood Watch remains in effect for the entire outlook area through 7 AM Sunday. River flooding will also continue tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The threat for strong to severe thunderstorms continues across portions of the outlook area from Sunday through Tuesday. The primary hazards with these storms will be large hail, damaging winds, and heavy rainfall which will exacerbate flooding concerns. However, a few tornadoes may also be possible. River flooding is expected to continue through the Memorial Day holiday weekend and into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight across the outlook area. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Special weather statement, May 25, 8:35 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Topeka KS
835 PM CDT Sat May 25 2019
KSZ035-260230-
Dickinson-
835 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON COUNTY UNTIL 930 PM
CDT...
At 833 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northeast of Marquette to 6 miles
southwest of Lindsborg. Movement was northeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Abilene, Herington, Chapman, Solomon, Enterprise, Hope, Woodbine,
Carlton and Moonlight.
This includes Interstate 70 between mile markers 267 and 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3893 9737 3902 9737 3902 9696 3897 9696
3898 9695 3897 9693 3887 9693 3887 9689
3881 9689 3881 9693 3869 9693 3861 9712
3861 9737 3891 9737 3893 9738
TIME...MOT...LOC 0133Z 232DEG 39KT 3860 9778 3850 9774
BaergSpecial weather statement, May 25, 8:47 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Topeka KS
847 PM CDT Sat May 25 2019
KSZ022-023-036-038-260245-
Wabaunsee-Geary-Pottawatomie-Riley-
847 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GEARY...SOUTHEASTERN
RILEY...NORTHWESTERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES
UNTIL 945 PM CDT...
At 847 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles north of Alta Vista to 8 miles south of
Grandview Plaza. Movement was northeast at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Eastern Manhattan, Wamego, Alma, St. Marys, St. George, McFarland and
Volland.
This includes Interstate 70 between mile markers 305 and 333.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3887 9645 3887 9689 3921 9658 3921 9604
3917 9604
TIME...MOT...LOC 0147Z 228DEG 25KT 3891 9650 3892 9674
BaergSpecial weather statement, May 25, 8:59 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Topeka KS
859 PM CDT Sat May 25 2019
KSZ021-022-035-036-260300-
Geary-Clay-Dickinson-Riley-
859 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON...
NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1000 PM CDT...
At 859 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moonlight, moving northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Junction City, Wakefield, Milford and Milford Lake.
This includes Interstate 70 between mile markers 289 and 293.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.
LAT...LON 3931 9696 3915 9668 3896 9694 3896 9698
3901 9698 3901 9718
TIME...MOT...LOC 0159Z 216DEG 21KT 3897 9708
BaergSpecial weather statement, May 25, 9:10 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Topeka KS
910 PM CDT Sat May 25 2019
KSZ035>037-260315-
Geary-Dickinson-Morris-
910 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKINSON...
SOUTHEASTERN GEARY AND MORRIS COUNTIES UNTIL 1015 PM CDT...
At 910 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Carlton to 5 miles west of
Whitewater. Movement was northeast at 55 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Herington, Council Grove, White City, Hope, Dwight, Woodbine, Wilsey,
Parkerville, Dunlap, Latimer, Council Grove Lake and Burdick.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and east central Kansas.
LAT...LON 3895 9661 3890 9650 3883 9650 3882 9639
3874 9639 3874 9635 3852 9635 3852 9693
3861 9693 3861 9737
TIME...MOT...LOC 0210Z 228DEG 46KT 3857 9734 3799 9724
BaergSpecial weather statement, May 25, 9:30 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Topeka KS
930 PM CDT Sat May 25 2019
KSZ038-039-260330-
Wabaunsee-Shawnee-
930 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE AND CENTRAL
WABAUNSEE COUNTIES UNTIL 1030 PM CDT...
At 930 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alma to 4 miles east of Volland. Movement
was northeast at 15 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Rossville, Alma, Maple Hill, McFarland, Paxico, Willard and Keene.
This includes Interstate 70 between mile markers 331 and 347.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.
LAT...LON 3878 9639 3882 9639 3883 9640 3889 9642
3919 9609 3918 9607 3916 9606 3916 9609
3914 9606 3914 9604 3922 9604 3922 9593
3898 9591
TIME...MOT...LOC 0230Z 236DEG 15KT 3904 9630 3892 9633
BaergThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:35 PM CDT | Special Weather Statement | TOP | Dickinson | 55 min |
| May 25, 8:47 PM CDT | Special Weather Statement | TOP | Geary | 58 min |
| May 25, 8:55 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 65 min |
| May 25, 8:59 PM CDT | Special Weather Statement | TOP | Geary | 61 min |
| May 25, 9:08 PM CDT | River Flood Warning | TOP | Lyon, Osage | 37 hr |
| May 25, 9:08 PM CDT | River Flood Warning | TOP | Douglas, Jefferson | 3 days |
| May 25, 9:10 PM CDT | Special Weather Statement | TOP | Morris | 65 min |
| May 25, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 33 min |
| May 25, 9:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 54 min |
| May 25, 9:30 PM CDT | Special Weather Statement | TOP | Wabaunsee | 60 min |
| May 25, 9:47 PM CDT | Special Weather Statement | TOP | Osage | 43 min |
| May 25, 9:50 PM CDT | Special Weather Statement | TOP | Lyon | 25 min |
| May 25, 9:58 PM CDT | Special Weather Statement | TOP | Lyon | 62 min |
| May 25, 10:01 PM CDT | Special Weather Statement | TOP | Jackson | 44 min |
| May 25, 10:14 PM CDT | Special Weather Statement | TOP | Douglas | 46 min |
| May 25, 10:26 PM CDT | Flash Flood Warning | TOP | Coffey, Lyon, Morris, Osage, Wabaunsee | 4 hr |
| May 25, 10:38 PM CDT | Special Weather Statement | TOP | Douglas | 67 min |
| May 25, 10:42 PM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee | 4 hr |
| May 25, 10:42 PM CDT | Special Weather Statement | TOP | Coffey, Osage | 63 min |
| May 25, 11:04 PM CDT | Areal Flood Advisory | TOP | Republic | 4 hr |
| May 25, 11:09 PM CDT | River Flood Warning | TOP | Wabaunsee | 14 hr |
| May 25, 11:33 PM CDT | Areal Flood Advisory | TOP | Brown, Jackson, Nemaha, Pottawatomie | 4 hr |
| May 26, 1:44 AM CDT | Areal Flood Warning | TOP | Geary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee | 6 hr |
| May 26, 1:58 AM CDT | Areal Flood Warning | TOP | Coffey, Lyon, Morris, Osage, Wabaunsee | 5 hr |
| May 26, 2:39 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee | 5 hr |
| May 26, 9:08 AM CDT | River Flood Warning | TOP | Washington | 23 hr |
| May 26, 9:34 AM CDT | Areal Flood Warning | TOP | Jefferson | 8 hr |
| May 26, 5:26 PM CDT | Areal Flood Warning | TOP | Jefferson | 14 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.